(m, p)-isometric and (m, ∞)-isometric operator tuples on normed spaces

Files in This Item:
 File SizeFormat
Downloadm-tuples.pdf471.86 kBAdobe PDF
Title: (m, p)-isometric and (m, ∞)-isometric operator tuples on normed spaces
Authors: Hoffmann, PhilippMackey, Michael
Permanent link: http://hdl.handle.net/10197/6877
Date: 2-Jun-2015
Online since: 2016-06-01T01:00:10Z
Abstract: We generalize the notion of m-isometric operator tuples on Hilbert spaces in a natural way to operator tuples on normed spaces. This is done by defining a tuple analogue of (m, p)-isometric operators, so-called (m, p)-isometric operator tuples. We then extend this definition further by introducing (m, ∞)-isometric operator tuples and study properties of and relations between these objects.
Funding Details: University College Dublin
Type of material: Journal Article
Publisher: World Scientific Publishing
Journal: Asian-European Journal of Mathematics
Volume: 8
Issue: 2
Copyright (published version): 2015 World Scientific Publishing Company
Keywords: Normed spaceBanach spaceOperator tupleM-isometry(m; p)-isometry(m; ∞)-isometryGeneralized isometry
DOI: 10.1142/S1793557115500229
Language: en
Status of Item: Peer reviewed
This item is made available under a Creative Commons License: https://creativecommons.org/licenses/by-nc-nd/3.0/ie/
Appears in Collections:Mathematics and Statistics Research Collection

Show full item record

Page view(s) 50

Last Week
Last month
checked on Jun 27, 2022


checked on Jun 27, 2022

Google ScholarTM



If you are a publisher or author and have copyright concerns for any item, please email research.repository@ucd.ie and the item will be withdrawn immediately. The author or person responsible for depositing the article will be contacted within one business day.